# SDR SWAA2016101808900

- Difficulty date: September 15, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 52,059 hours, 18,998 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A0081
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT SHIELD CORRODED BETWEEN BS 847 TO BS 867, STR 25R.  R&R SHIELD PER SRM  & DWG.
